# SDR CALA2013090591013

- Difficulty date: September 5, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 1120 TENSION TIE,  ONE FASTENER HOLE FOUND CRACKED AT FWD CHANNEL.   REPAIRED IAW SRM 53-40-30 REPAIR 1 FIG.201.
